Apalife 10/Apalife 15

Apalife 10/Apalife 15 Overdosage

aripiprazole

Manufacturer:

Unison

Distributor:

Medispec
Full Prescribing Info
Overdosage
Signs and symptoms: The potentially medically important signs and symptoms observed included lethargy, increased blood pressure, somnolence, tachycardia, nausea, vomiting and diarrhea. In addition, reports of accidental overdose with Aripiprazole alone (up to 195 mg) in children have been received with no fatalities. The potentially medically serious signs and symptoms reported included somnolence, transient loss of consciousness and extrapyramidal symptoms.
Management of overdose: Management of overdose should concentrate on supportive therapy, maintaining an adequate airway, oxygenation and ventilation, and management of symptoms. The possibility of multiple medicinal product involvement should be considered. Therefore cardiovascular monitoring should be started immediately and should include continuous electrocardiographic monitoring to detect possible arrhythmias. Following any confirmed or suspected overdose with Aripiprazole, close medical supervision and monitoring should continue until the patient recovers.
Activated charcoal (50 g), administered one hour after Aripiprazole, decreased Aripiprazole Cmax by about 41% and AUC by about 51%, suggesting that charcoal may be effective in the treatment of overdose.
Hemodialysis: Although there is no information on the effect of hemodialysis in treating an overdose with Aripiprazole, hemodialysis is unlikely to be useful in overdose management since Aripiprazole is highly bound to plasma proteins.
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Sign up for free
Already a member? Sign in